The Problem of Non-Smooth Solutions for a Type of Parabolic Complex Equations

Abstract:

Article Preview

In this paper, the problem of non-smooth properties for a type of general second order parabolic type equation is discussed and the result-------there are C∞-functions f for which we consider the equation that has no C2-solutions is proved by using a method of function construction, moreover, the dependent relations between the solution u and the diffusion term f is given.

Info:

Periodical:

Edited by:

Zhu Zhilin & Patrick Wang

Pages:

877-880

DOI:

10.4028/www.scientific.net/AMM.40-41.877

Citation:

G. S. Xu and Z. T. Ma, "The Problem of Non-Smooth Solutions for a Type of Parabolic Complex Equations", Applied Mechanics and Materials, Vols. 40-41, pp. 877-880, 2011

Online since:

November 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.